# SDR CA100726009

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Failed
- Location: Seat 4def
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, AN ACRID ODOR WAS DETECTED IN THE CABIN IN THE VICINITY OF ROWS 5-7DEF.  THE LIVE-TV INFLIGHT ENTERTAINMENT SYS SEAT EQUIPMENT WAS SUSPECTED AS THE SOURCE OF THE ODOR AND WAS DEACTIVATED BY THE FLIGHT CREW. THE ODOR SOON DISSIPATED.  FLIGHT WAS DIVERTED AND RETURNED FOR INVESTIGATION. MEL 25-10-5 WAS APPLIED AND THE ACFT WAS RETURNED TO SERVICE. DURING MX THE SEAT ELECTRONICS BOX, PN 3042865-102, SN 11615 LOCATED AT ROW 4DEF WAS IDENTIFIED AS EMITTING A BURNED ELECTRICAL ODOR AND REPLACED.  NO ADDITIONAL ISSUES NOTED.  A TEARDOWN REPORT WILL BE SUBMITTED UPON COMPLETION.
